# SDR C2XA11IA081

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 27,602 hours, 26,294 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9911042
- Condition: Seized
- Location: Ac Bay
- Part time: 19,676 hours, 11,315 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

XNA - FLIGHT 3099, THE CREW REPORTED A BURNING SMELL AND SMOKE FROM THE LEFT COCKPIT VENT AT THE WINDOW WITH A PACK 1 OVERHEAT MESSAGE.  THE AIRCRAFT RETURNED TO THE GATE WHERE PACK TWO WAS CHECKED USING BOTH ENGINES WITH NO DEFECTS, AND PACK ONE WAS PLACED ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RON'D AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ACM, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
